# SDR AU980339

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Lock
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE 4TH TURBINE RETAINING NUT SEPARATED DUE TO INCORRECT CRIMPING OF THE LOCKING CUP.  PERSONNEL/MAINTENANCE ERROR.
